i took to many

Discussion in 'Fibromyalgia Main Forum' started by street129, Oct 21, 2009.

  1. street129

    street129 New Member

    if yOu take more than two different anti fungal for your candida, and you are experiencing a headace, is that from the candida dieing off, and leaving its toxin behind, and how much is too much, TO TAKE, THIS IS THE FIRST FOR THE DAY IM TAKING ANYTHING FOR MY VANDIA, USUALLY YOU Shpould tkae it thrtee times a day,is three ok to take, i took about 5, my heAD WNTS TO OPEN UP. ANY HELP HERE please..........THANKS
  2. sascha

    sascha Member

    my doctor told me to rotate them. i didn't take more than one at a time. but i guess they lose effectiveness if you just stay on one, so after a number of weeks, switch off. you need to check with your doctor (are you seeing one for this?) to find out how much is too much to take.

    i'm not sure about the die-off, but probably you can find inf. about it online.

    are you staying off the sugar?? including high glycemic foods?? and are you taking pro-biotics? these things are also important in combating candida- and good luck to you- sascha